# SDR 20010208SG001

- Difficulty date: July 26, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 8010 · Engine Cranking
- Part: Duct
- Part number: 65224464
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MDW - FLT 792 - NR 3 ENGINE FIRE WARNING DISPLAYED A FIRE WARNING SHORTLY AFTER TAKEOFF MAX POWER (2.19 EPR) WITH PACKS OFF.  ENGINE WAS SHUTDOWN IN FLIGHT AND WARNING EXTINGUISHED, FIRE BOTTLE WAS NOT DISCHARGED.  DIVERTED TO ORD, LANDED WITHOUT INCIDENT.  REPLACED NR 3 ENGINE STARTER H/P ELBOW PER MM 80-11-11, LEAKED AND CHECKED GOOD.  (M)
